Cohomological p-nilpotence criteria for compact Lie groups
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 211-220
@incollection{AST_1990__191__211_0,
     author = {Henn, Hans-Werner},
     title = {Cohomological $p$-nilpotence criteria for compact Lie groups},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {211-220},
     zbl = {0732.55012},
     mrnumber = {1098971},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__211_0}
}
Henn, Hans-Werner. Cohomological $p$-nilpotence criteria for compact Lie groups, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 211-220. http://www.numdam.org/item/AST_1990__191__211_0/

[Ca] G. Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann. of Math. 120 (1984), 189-224 | Article | MR 763905 | Zbl 0586.55008

[Cl] M. Clapp, Duality and transfer for parametrized spectra, Archiv der Mathematik 37 (1981), 462-472 | Article | MR 643290 | Zbl 0482.55014

[HLS] H.-W. Henn, J. Lannes and L. Schwartz, Analytic functors, unstable algebras and cohomology of classifying spaces, Contemporary Mathematics 96 (1989), 197-220 | Article | MR 1022682 | Zbl 0683.55013

[H] B. Huppert, Endliche Gruppen I, Grundlehren der mathematischen Wissenschaften 134, Springer 1967 | Article | MR 224703 | Zbl 0217.07201

[Q1] D. Quillen, A cohomological criterion for p-nilpotence, J. P. A. A. 1 (1971), 361-372 | MR 318339 | Zbl 0254.20038

[Q2] D. Quillen, The spectrum of an equivariant cohomology ring I, Ann. of Math. 94 (1971), 549-572 | Article | MR 298694 | Zbl 0247.57013

[T] J. Tate, Nilpotent quotient groups, Topology 3 (1964), 109-111. | Article | MR 160822 | Zbl 0125.01503